Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I'm Forty Four Since Age Thirty I've Been Living With Problems Of Sensitive Eyes After My Epilepsy What Causes This Problem?

I'm Forty Four Since Age Thirty I've Been Living With Problems Of Sensitive Eyes After My Epilepsy What Causes This Problem?

After epilepsy I'm unable to see around bright light, my phone is dem,the room I've made my room where I can dem the lights. I have to have shades at all times or my eyes start to feel burned, watery, and a painful headache no one can give me the cause of this problem please help.

A MyEpilepsyTeam Member said:

B12 can't be taken with all meds. It can cause levels to go to high.

posted 8 months ago
A MyEpilepsyTeam Member said:

Have you checked your B12, folate and ferritin levels?
Serum B12 test measures the total B12 in the blood not the active B12 levels. Urine MMA is the most accurate way to clarify true status.

posted 9 months ago
A MyEpilepsyTeam Member said:

I am the same way you are.😢

posted 9 months ago
A MyEpilepsyTeam Member said:

You have photosensitive Epilepsy. You may want to look into blue lens glasses for the type of Epilepsy you have. Zeiss Z1 Blue lenses.

posted 9 months ago
A MyEpilepsyTeam Member said:

Most seizure meds make changes in your eyes. It's listed in the side effects. Also any medication interactions could be a problem. Stress and hormones are always issues as well.

posted 9 months ago
Already a Member? Log in